# SDR SWAA2019102838297

- Difficulty date: October 19, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1561
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT JUST ABOVE UPPER DOOR SILL FRAME CRACKED IN INBOARD RADIUS AT BS. 312, STR. 6L. / REPAIRED FRAME IAW EA.
